MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 6 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 6 CEM; KNEE FEMORAL
Model Number 1504-40-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(4).Study: dsj-2016-02 new.An adverse event has been generated.Please review this event as soon as possible.Event details event date: (b)(6) 2021.Alert date: (b)(4) 2021.Country of event: (b)(4).Procedure: type of revision - operative details part 1 : full.Procedure: knee revision using attune - operative details part 2 : ps rp operative side: left date of surgery: 29 jun 2018 event description (diagnosis): patch of synovitis lateral aspect of left knee patient details: patient identifier: (b)(4).Gender: male age (at time of consent): (b)(6).Height: (b)(6).Weight: (b)(6).Additional patient details: date of evaluation: (b)(6) 2021.Site awareness date: (b)(6) 2021.Event type: new event.If worsening event, please specify log line: blank did this event occur at the operative site ?: yes in the opinion of the investigator, was this adverse event expected/anticipated?: no is this a serious adverse event? if yes, select all that apply: no.Death: no.Life-threatening: no.Hospitalization (initial or prolonged): no disability or permanent damage: no congenital anomaly or birth defect: no required intervention to prevent permanent impairment or damage: no was the subject readmitted to hospital ?: no if yes, the date of readmission: blank the date of discharge: blank.Relatedness: is this event related to the study device?: definitely not is this event related to the study procedure ?: definitely not.Severity: mild.Outcome: ongoing a.Date of resolution or death: *complete additional adverse event form(s) as applicable: blank actions taken none: no arthroscopy: no closed reduction / manipulation: no irrigation & debridement: no open reduction internal fixation: no radiation: no injected medication: no aspiration/drainage: no oral medication: no physical therapy: no diagnostic intervention: yes surgery not related to the study knee: no revision of study joint: no if revision of study joint, please specify: a.Date of revision procedure: blank components removed attune femoral component: no attune femoral stem: no attune offset adaptor, femoral: no attune femoral sleeve: no attune femoral-distal augment: no attune femoral-posterior augment: no attune tibial insert: no attune tibial base: no attune tibial stem: no attune tibial sleeve: no attune offset adaptor, tibial: no attune tibial-medial augment: no attune tibial-lateral augment: no attune tibial-universal augment: no attune patellar component: no product details device log form log line: 1, (b)(4).Lot number id: h08204, device identifier: (b)(4).Device log form log line: 2, (b)(4).Stem catalog number: 151314060 lot number id: hn6846, device identifier: (b)(4).Device log form log line: 3, (b)(4).: femoral sleeve catalog number: 151101102, lot number id: hh7536 device identifier: (b)(4).Device log form log line: 4, (b)(4).: medial distal augment catalog number: 154706001, lot number id: hh8400, device identifier: (b)(4).Device log form log line: 5, (b)(4).Catalog number: 154706001, lot number id: (b)(4).Device identifier: (b)(4).Device log form log line: (b)(4).Catalog number: 150660006, lot number id: 8785491, device identifier: (b)(4).Device log form log line: 7, (b)(4).Catalog number: 151310060, lot number id: hm1963, device identifier: (b)(4).Device log form log line: 8 (b)(4).Catalog number: 151111102, lot number id: hj3191, device identifier: (b)(4).Device log form log line: (b)(4).: catalog number: 151710608, lot number id: 8715570, device identifier: (b)(4).Device log form log line: (b)(4).Cement catalog number: 3095040, lot number id: 8686274, device identifier: (b)(4).Updated by: (b)(6).Cf name chu alert01.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS FEMORAL LT SZ 6 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork MA
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12786718
Report Number1818910-2021-24749
Device Sequence Number3992846
Product Code JWH
UDI-Device Identifier10603295042198
UDI-Public10603295042198
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-106
Device Catalogue Number150440106
Device Lot NumberH08204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM.; ATTUNE CRS RP INSRT SZ 6 8MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATTUNE DIST FEM AUG SZ 6 4MM.; ATUN FEM SLV M/L 30MM HALF POR.; ATUN TIB SLV M/L 37MM HALF POR.; ATUNE PRESSFIT STR STEM10X60MM.; ATUNE PRESSFIT STR STEM14X60MM.; ATUNE REV RP TIB BASE SZ 6 CEM.; SMARTSET GHV GENTAMICIN 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight93 KG